# SDR P5CA0401189

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,568 hours, 18,651 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Computer
- Part number: 37572021
- Part serial: 8009100
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O AFTER GEAR UP, FELT A/COLL TO THE LEFT, GOT CONTROL OF A/C THAN IT HAPPENED AGAIN.  FLIGHT CONTROL SHOWING UPPER RUDDER MOVING TO THE LEFT, THEN SLOWLY GOING BACK TO CENTER.  DECLARED EMERGENCY & SHUTOFF UPPER YAW DAMPER COMPUTER, PROBLEM SEEMED TO GO AWAY.  REPLACED UPPER YAW DAMPER COMPUTER, ALL OPERATIONS NORMAL.
